Beiträge zur Verbiegung zweifach zusammenhängender Flächenstücke.

Joachim Nitsche

Mathematische Zeitschrift (1955)

  • Volume: 62, page 388-399
  • ISSN: 0025-5874; 1432-1823

How to cite


Nitsche, Joachim. "Beiträge zur Verbiegung zweifach zusammenhängender Flächenstücke.." Mathematische Zeitschrift 62 (1955): 388-399. <>.

author = {Nitsche, Joachim},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry Euclidean spaces},
pages = {388-399},
title = {Beiträge zur Verbiegung zweifach zusammenhängender Flächenstücke.},
url = {},
volume = {62},
year = {1955},

AU - Nitsche, Joachim
TI - Beiträge zur Verbiegung zweifach zusammenhängender Flächenstücke.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 388
EP - 399
KW - differential geometry Euclidean spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.